# SDR FDEA202203090452

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: 165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOOR SUPPORT SPLICE ANGLE IS CRACKED AT APPROX. STA 1575, LBL 85 REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT SPLICE ANGLE AT APPROX. STA 1575   AND LBL 85 IAW BAC SWG 146T5650, REV. C.
